The web site of Scuola Normale and Department of Mathematics of Pisa
of the papers about Calculus of Variations and Geometric Measure Theory
                     




My papers (if you want you can download some of my preprints clicking here )
in anti-chronological order, following not the publication date, but the submission date:



A. Maione, F. Paronetto, E. Vecchi, G-convergence of elliptic and parabolic operators depending on vector fields,
inviato per la pubblicazione
F. Paronetto, Harnack inequality for parabolic equations with coefficients depending on time,
inviato per la pubblicazione
F. Paronetto, Boundedness for solutions of weighted forward-backward parabolic equations without assuming higher regularity,
inviato per la pubblicazione
F. Paronetto, Local boundedness for forward-backward parabolic De Giorgi classes without assuming higher regularity,
inviato per la pubblicazione
F. Paronetto, An apparently unnatural estimate about forward-backward parabolic equations,
Adv. Differential Equations, Volume 26, Numbers 3-4 (2021), 133–162
F. Paronetto, Elliptic approximation of forward-backward parabolic equations,
Commun. Pure Appl. Anal. 19 (2020), no. 2, 1017-1036.
F. Paronetto, A remark on forward-backward parabolic equations,
Appl. Anal. 98 (2019), no. 6, 1042-1051
F. Paronetto, Local boundedness for forward-backward parabolic De Giorgi classes with coefficients depending on time,
Nonlinear Anal. 158 (2017), 168-198.
F. Paronetto, A Harnack type inequality and a maximum principle for an elliptic-parabolic and forward-backward parabolic De Giorgi class,
Discrete Contin. Dyn. Syst. Ser. S 10 (2017), no. 4, 853-866.
F. Paronetto, Two generalized Tricomi equations,
Calc. Var. Partial Differential Equations 60 (2021), no. 3, Paper No. 84, 28 pp.
(inviato per la pubblicazione nel 2015)
F. Paronetto, Further existence results for elliptic-parabolic and forward-backward parabolic equations,
Calc. Var. Calc. Var. Partial Differential Equations, 59 (2020), no. 4, Paper No. 137, 30 pp.
(inviato per la pubblicazione nel 2015)
F. Paronetto, A Harnack's inequality and Hölder continuity for solutions of mixed type evolution equations,
Atti Accad. Naz. Lincei Rend. Lincei Mat. Appl. 26 (2015), no. 4, 385-395
F. Paronetto, A Harnack's inequality for mixed type evolution equations,
J. Differential Equations 260 (2016), no. 6, 5259-5355
M. Masson - M. Miranda jr. - F. Paronetto - M. Parviainen, Local higher integrability for parabolic quasiminimizers in metric spaces,
Ric. Mat. 62 (2013), no. 2, 279-305.
F. Paronetto, An existence result for evolution equations in non-cylindrical domains,
NoDEA Nonlinear Differential Equations Appl. 20 (2013), no. 6, 1723-1740.
J. Kinnunen - N. Marola - M. Miranda jr. - F. Paronetto, Harnack's inequality for parabolic De Giorgi classes in metric spaces,
Adv. Differential Equations 17 (2012), no. 9-10, 801-832.
F. Paronetto, A time regularity result for forward-backward parabolic equations,
Boll. Unione Mat. Ital. (9) 4 (2011), no. 1, 69-77.
L. Angiuli - D. Pallara - F. Paronetto, Parabolic equations in $L^1$ with general boundary conditions via duality methods,
Semigroup Forum 80 (2010), no. 2, 255--271.
S. Fornaro - F. Paronetto - V. Vespri, Disuguaglianza di Harnack per Equazioni Paraboliche ,
Quaderno n.2/2008 del Dipartimento di Matematica ``Ennio De Giorgi'' di Lecce.
F. Paronetto, G-convergence of mixed type evolution operators,
J. Math. Pur. Appl., vol. 93 (2010), n.4, pp. 361-407.
L. Angiuli - M. J. Miranda - D. Pallara - F. Paronetto BV functions and parabolic initial boundary value problems on domains,
Ann. Mat. Pura Appl. vol. 188 (2009), pp. 297-331
M. J. Miranda - D. Pallara - F. Paronetto - M. Preunkert, Heat semigroup and Functions of Bounded Variation on Riemannian Manifolds,
J. Reine Angew. Math. vol. 613 (2007), pp. 99-119
M. J. Miranda - D. Pallara - F. Paronetto - M. Preunkert, Short-time Heat Flow and Functions of Bounded Variation in R^N,
Ann. Fac. Sci. Toulouse Math., vol. 16 (1), (2007), pp. 125-145.
Partially contained in
M. J. Miranda - D. Pallara - F. Paronetto - M. Preunkert, On a characterisation of perimeters in R^N via heat semigroup ,
Ricerche Mat., vol. 54 (2), (2005), pp. 615-621.
F. Paronetto, Existence results for a class of mixed type evolution equations of second order,
J. Differential Equations, vol. 226 (2006), no. 2, pp. 525--540
M. Amar - A. Dall'Aglio - F. Paronetto, Homogenization of changing type evolution equations,
J. Convex Anal. vol. 12 (1) (2005), pp. 221-237
M. Amar - A. Dall'Aglio - F. Paronetto, Homogenization of forward-backward parabolic equations,
Asymptotic Anal., vol. 42 (1,2) (2005), pp. 123-132.
F. Paronetto, Asymptotic behaviour of a class of elliptic-parabolic operators: a unitary approach,
ESAIM Control Optim. Calc. Var. (electronic), vol. 13 (4) (2007), pp. 669-691.
F. Paronetto, Existence results for a class of evolution equations of mixed type,
J. Funct. Anal., vol. 212 (2) (2004), pp. 324-356.
F. Paronetto, Homogenization of degenerate elliptic-parabolic equations,
Asymptotic Anal., vol. 37 (1) (2004), pp. 21-56.
(inviato per la pubblicazione nel 2000)
Partially contained in
F. Paronetto, Homogenization of degenerate elliptic-parabolic equations,
Carbone, Luciano (ed.) et al., Homogenization 2001. Proceedings of the first HMS2000 international school and conference on homogenization,
Naples, Italy, June 18-22 and 23-27, 2001. Tokyo: Gakkotosho. GAKUTO Int. Ser., Math. Sci. Appl. 18, 269-273 (2003).
F. Paronetto, Some new results on the convergence of degenerate elliptic and parabolic equations,
J. Convex Anal., vol. 9 (1) (2002), pp. 31-54
F. Paronetto, Homogenization of a class of degenerate parabolic equations,
Asymptotic Anal., vol. 21 (3,4) (1999), pp. 275-302.
F. Paronetto - F. Serra Cassano, On the convergence of a class of degenerate parabolic equations,
J. Math. Pur. Appl., vol. 77, n. 9 (1998), pp. 851-878.
F. Paronetto, G-convergenza per una classe di equazioni ellittiche e paraboliche degeneri
(ph. d. thesis), UTM PhDTS 18 (1998).












.

.

.